Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 103, NWS Tallahassee, FL

December 29, 2024Jefferson County, Taylor County, Wakulla County, Florida

NWS Tallahassee, FL issued this tornado warning at Dec 29, 2024, 8:21 AM EST for Jefferson County, Taylor County, Wakulla County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2024, 8:21 AM EST (13:21 UTC)
Expired
Dec 29, 2024, 9:00 AM EST
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 29 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 1:54 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WFUS52 KTAE 291321
TORTAE
FLC065-123-129-291400-
/O.NEW.KTAE.TO.W.0103.241229T1321Z-241229T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
821 AM EST Sun Dec 29 2024

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northeastern Wakulla County in Big Bend Florida...
  Northwestern Taylor County in Big Bend Florida...
  Southwestern Jefferson County in Big Bend Florida...

* Until 900 AM EST.

* At 821 AM EST, a severe thunderstorm capable of producing a tornado
  was located near Crawfordville, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  St. Marks around 825 AM EST.

Other locations impacted by this tornadic thunderstorm include
Newport, Shadeville, Goose Pasture, Hells Half Acre, Port Leon,
Fanlew, Hyde Park, Cabbage Grove, and Plum Orchard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3019 8433 3028 8411 3027 8408 3029 8407
      3035 8392 3028 8384 3014 8387 3012 8433
TIME...MOT...LOC 1321Z 261DEG 38KT 3015 8430 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-WD
3 follow-up statements
539 
WWUS52 KTAE 291331
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
831 AM EST Sun Dec 29 2024

FLC065-123-129-291400-
/O.CON.KTAE.TO.W.0103.000000T0000Z-241229T1400Z/
Wakulla FL-Taylor FL-Jefferson FL-
831 AM EST Sun Dec 29 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR
NORTHEASTERN WAKULLA...NORTHWESTERN TAYLOR AND SOUTHWESTERN JEFFERSON
COUNTIES...

At 831 AM EST, a severe thunderstorm capable of producing a tornado
was located over St. Marks, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Wakulla, northwestern Taylor and southwestern Jefferson
Counties, including the following locations... Newport, Goose
Pasture, Hells Half Acre, Cabbage Grove, Fanlew, and Plum Orchard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3023 8423 3028 8411 3027 8408 3029 8407
      3035 8392 3028 8384 3014 8387 3013 8418
TIME...MOT...LOC 1331Z 260DEG 38KT 3018 8417 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-WD
317 
WWUS52 KTAE 291339
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
839 AM EST Sun Dec 29 2024

FLC065-123-129-291400-
/O.CON.KTAE.TO.W.0103.000000T0000Z-241229T1400Z/
Wakulla FL-Taylor FL-Jefferson FL-
839 AM EST Sun Dec 29 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR EAST
CENTRAL WAKULLA...NORTHWESTERN TAYLOR AND SOUTHWESTERN JEFFERSON
COUNTIES...

At 838 AM EST, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Woodville, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Goose Pasture, Hells Half Acre, Cabbage Grove, and Fanlew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3024 8413 3027 8409 3027 8408 3029 8407
      3030 8404 3035 8392 3028 8384 3017 8386
      3017 8408 3020 8413
TIME...MOT...LOC 1338Z 251DEG 40KT 3022 8408 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-WD
679 
WWUS52 KTAE 291348
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
848 AM EST Sun Dec 29 2024

FLC123-129-291358-
/O.CAN.KTAE.TO.W.0103.000000T0000Z-241229T1400Z/
Wakulla FL-Taylor FL-
848 AM EST Sun Dec 29 2024

...THE TORNADO WARNING FOR EAST CENTRAL WAKULLA AND NORTHWESTERN
TAYLOR COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 PM EST for Big Bend
Florida.

&&

LAT...LON 3028 8385 3027 8386 3027 8388 3025 8390
      3025 8399 3027 8402 3031 8402 3035 8392
      3028 8384
TIME...MOT...LOC 1348Z 251DEG 39KT 3030 8395 

$$

FLC065-291400-
/O.CON.KTAE.TO.W.0103.000000T0000Z-241229T1400Z/
Jefferson FL-
848 AM EST Sun Dec 29 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR WEST
CENTRAL JEFFERSON COUNTY...

At 848 AM EST, a severe thunderstorm capable of producing a tornado
was located 15 miles east of Woodville, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
west central Jefferson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3028 8385 3027 8386 3027 8388 3025 8390
      3025 8399 3027 8402 3031 8402 3035 8392
      3028 8384
TIME...MOT...LOC 1348Z 251DEG 39KT 3030 8395 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-WD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 29, 6:38 AM EST, 1 hour 43 minutes earlier.

Area forecast discussion, Dec 29, 6:38 AM EST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
638 AM EST Sun Dec 29 2024

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 223 AM EST Sun Dec 29 2024

All of the ingredients seem to be lining up fairly well for a severe
weather event this morning. Unfortunately, the faster scenario
discussed last night appears to be the winner and as such, the
higher severe risk scenario is likely. A low level jet has begun
strengthening across the area and is mixing down to the surface as
evidenced by increasingly gusty winds across the western zones.
Winds also remain east of south across the area even as the line of
storms gets very close, indicating quite a bit of directional shear
on top of the speed shear provided by the LLJ. In mid level water
vapor, a large trough appears to be swinging across southern LA into
MS/AL right now, which puts our area in a favorable position for
added lift over at least the next several hours. We are also under
divergence in the upper levels as seen in the latest 300mb analysis.
CAPE has increased over the past few hours and will continue to
increase ahead of the line of showers and storms. All of this to
say, a favorable setup is in place for a severe weather event this
morning with all modes of severe weather (damaging winds, tornadoes,
and hail) possible along with locally heavy rainfall. Although some
heavy rainfall is possible, flooding is not really anticipated since
most of the area has been so dry.

Expect the showers and storms to push eastward across the area
throughout the morning, with the severe threat potentially lessening
some after sunrise due to the mid and upper level support becoming
less favorable. Severe weather will still be possible, however, and
the tornado watch issued encompasses all the way to our border with
JAX for this reason.

Additionally, while hard to forecast, if the LLJ sticks around with
trailing stratiform rain in the wake of the storms, we could end up
seeing a wake low develop. This would cause gusty gradient winds
after the storms have long passed and may cause additional
wind damage and/or hinder cleanup efforts.

&&

.SHORT TERM AND LONG TERM...
(Monday through Saturday)
Issued at 223 AM EST Sun Dec 29 2024

After a foggy start Monday morning, a clearing sky should allow
temperatures to rocket back into the 70s despite the passages of
Sunday's cold front. Another warm day is in the offering Tuesday
with highs back in the 70s. Fog is possible again Tuesday night
ahead of another cold front, this time with more polar origins,
swinging through Tuesday night into Wednesday. This will help push
temperatures back to near seasonal normals to start 2025 on
Wednesday and cooler than normal to end the week.

Aloft, zonal H5 flow to start the week will be subtly disrupted by a
weak shortwave rushing through the Ohio Valley. This subtle
shortwave pushes a cold front through the area Tuesday night into
Wednesday. With little moisture return ahead of the front, rain
chances remain less than 15% across the board Tuesday night into
Wednesday. An H5 low developing over Hudson Bay will help push an H5
trough into the eastern half of the country and will bring daytime
highs back in the 50s back to the region Thursday and Friday.

Looking a little beyond the forecast period, the Climate Prediction
Center (CPC) has the area outlined in temperatures that have a 60%
to 80% chance of being below normal in the days 8 to 14 time period,
or the first full week of January. So, if you're a fan of colder
weather, it looks to return in the first half of January. The
question then becomes just how cold will it get? But it's a little
too far out to know for sure, but it is on our radar.

&&

.AVIATION...
(12Z TAFS)
Issued at 637 AM EST Sun Dec 29 2024

A squall line of thunderstorms will move east across TLH and VLD
over the next 3-4 hours. It is being followed by about 3-4 hours
of trailing stratiform thunder. Behind that this afternoon, skies
will generally clear out, except perhaps at VLD. Later tonight, we
will need to watch for post-frontal stratus coming in from the
northwest.

&&

.MARINE...
Issued at 223 AM EST Sun Dec 29 2024

Moderate to fresh southerly breezes continue this morning ahead of a
cold front. A line of showers and thunderstorms, a few strong, are
moving from west to east this morning and will continue to do so
through the afternoon Waterspouts, very gusty winds, and hail are
all possible within the line of storms. Following the front,
moderate westerly breezes take over this afternoon before subsiding
tonight into Monday as high pressure builds in. Winds turn
southwesterly Monday night into Tuesday ahead of another cold front
Tuesday night.

&&

.FIRE WEATHER...
Issued at 223 AM EST Sun Dec 29 2024

Fairly widespread showers and thunderstorms, some severe, are
expected this morning ahead of an approaching cold front. This
system should clear the area by late afternoon or early evening,
with westerly winds in its wake. Low dispersions will be possible on
Monday with high pressure overhead, but they will quickly increase
to high dispersions on Tuesday as the winds increase ahead of the
next cold front. A beneficial wetting rain is expected with the
activity today, and despite the cold front(s) humidity is expected
to remain above critical thresholds.

&&

.HYDROLOGY...
Issued at 223 AM EST Sun Dec 29 2024

The fast moving nature of today's system should prevent any
significant hydrological concerns. Very isolated flooding cannot be
ruled out in poor drainage or urban areas but with widespread
rainfall amounts generally around or less than one inch no concerns
are anticipated.

After today's event, rain chances remain out of the forecast, so
flooding is not anticipated in the coming days.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  50  71  53 /  90   0   0  10
Panama City   73  51  70  58 /  90   0   0  10
Dothan        73  46  70  52 /  80   0   0   0
Albany        73  46  70  50 /  90   0   0   0
Valdosta      73  50  72  51 /  90   0   0  10
Cross City    72  54  74  53 /  90  10   0  10
Apalachicola  71  53  67  57 /  90   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Monday night for FLZ108-112-
     114-115.

GA...None.
AL...None.
GM...Small Craft Advisory until 9 AM CST this morning for GMZ750-752-
     770-772.

&&

NEAR TERM...Merrifield
SHORT TERM...Reese
LONG TERM....Reese
AVIATION...Haner
MARINE...Reese
FIRE WEATHER...Merrifield
HYDROLOGY...Reese

In the hours before

Special weather statement, Dec 29, 4:31 AM EST, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
431 AM EST Sun Dec 29 2024

ALZ067-069-GAZ121>125-142-144-291030-
Henry AL-Houston AL-Randolph GA-Baker GA-Dougherty GA-Terrell GA-
Calhoun GA-Clay GA-Early GA-
431 AM EST Sun Dec 29 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HENRY AND
NORTHEASTERN HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...NORTHWESTERN
DOUGHERTY...CLAY...SOUTHERN RANDOLPH...NORTHWESTERN BAKER...
CALHOUN...EARLY AND TERRELL COUNTIES IN SOUTHWESTERN GEORGIA THROUGH
530 AM EST/430 AM CST/...

At 430 AM EST/330 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from near Fort Gaines to near
Columbia to 6 miles southwest of Cowarts. Movement was east at 40
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Gaines, Morgan, Blakely, Dawson, Ashford, Cowarts, Edison,
Arlington, Shellman, Columbia, Leary, Douglasville, Centerville,
Avon, Sasser, Damascus, Bronwood, Bellville, Haleburg, and Bluffton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
southeastern Alabama...and southwestern Georgia.

&&

LAT...LON 3187 8434 3158 8431 3131 8464 3117 8535
      3129 8520 3167 8504
TIME...MOT...LOC 0930Z 247DEG 36KT 3158 8498 3132 8514 3113 8537

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

58-REESE
Special weather statement, Dec 29, 5:23 AM EST, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
523 AM EST Sun Dec 29 2024

GAZ123>128-142>146-155>157-291130-
Miller GA-Decatur GA-Baker GA-Terrell GA-Calhoun GA-Early GA-
Worth GA-Colquitt GA-Lee GA-Dougherty GA-Mitchell GA-Seminole GA-
Turner GA-Grady GA-
523 AM EST Sun Dec 29 2024

...STRONG THUNDERSTORMS WILL IMPACT MITCHELL...LEE...CALHOUN...
SEMINOLE AND CENTRAL EARLY COUNTIES IN SOUTHWESTERN GEORGIA...WESTERN
COLQUITT AND WORTH COUNTIES IN SOUTH CENTRAL GEORGIA...DECATUR...
NORTHERN GRADY AND MILLER COUNTIES IN SOUTHWESTERN GEORGIA...TURNER
COUNTY IN SOUTH CENTRAL GEORGIA...DOUGHERTY...BAKER AND TERRELL
COUNTIES IN SOUTHWESTERN GEORGIA THROUGH 630 AM EST...

At 522 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Lilly to 6 miles southwest
of Albany to 7 miles west of Donalsonville. Movement was southeast at
40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Newton, Morgan, Albany, Dawson, Pelham, Putney, Bainbridge,
Donalsonville, Ashburn, Sylvester, Leesburg, Cairo, Camilla,
Moultrie, Arlington, Baconton, Poulan, Doerun, and Ty Ty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM EST for southeastern
Alabama...Big Bend and the Panhandle of Florida...and south central
and southwestern Georgia.

&&

LAT...LON 3187 8434 3192 8434 3191 8392 3185 8394
      3180 8380 3185 8348 3178 8346 3159 8355
      3159 8365 3141 8365 3117 8378 3104 8396
      3108 8412 3094 8410 3069 8443 3071 8477
      3084 8493 3119 8511 3162 8455 3193 8440
TIME...MOT...LOC 1022Z 312DEG 36KT 3210 8398 3154 8427 3103 8500

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

21-HANER
Special weather statement, Dec 29, 5:48 AM EST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
548 AM EST Sun Dec 29 2024

FLZ010>013-112-GAZ155-156-291200-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Jackson FL-Washington FL-
Decatur GA-Seminole GA-
548 AM EST Sun Dec 29 2024

...STRONG THUNDERSTORMS WILL IMPACT JACKSON...BAY...CALHOUN AND
SOUTHEASTERN WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA...
SOUTHWESTERN DECATUR AND SOUTHWESTERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA THROUGH 700 AM EST/600 AM CST/...

At 547 AM EST/447 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles northeast of
Marianna to 15 miles southeast of Vernon to near Panama City Beach.
Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Marianna,
Blountstown, Springfield, Hiland Park, Chattahoochee, Tyndall Air
Force Base, Parker, Malone, Sneads, Cottondale, Grand Ridge,
Greenwood, Altha, Alford, Bascom, and Clarksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
Big Bend and the Panhandle of Florida...and southwestern Georgia.

&&

LAT...LON 3022 8601 3048 8563 3100 8528 3100 8501
      3081 8491 3075 8485 3071 8485 3058 8495
      3058 8496 3046 8503 3000 8567
TIME...MOT...LOC 1047Z 269DEG 20KT 3085 8513 3047 8552 3017 8592

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

58-REESE
Special weather statement, Dec 29, 6:29 AM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
629 AM EST Sun Dec 29 2024

GAZ127>131-145>148-157-158-291300-
Berrien GA-Tift GA-Worth GA-Colquitt GA-Irwin GA-Mitchell GA-Cook GA-
Turner GA-Grady GA-Ben Hill GA-Thomas GA-
629 AM EST Sun Dec 29 2024

...STRONG THUNDERSTORMS WILL IMPACT COOK...NORTHERN GRADY...IRWIN...
BERRIEN...TURNER...SOUTHEASTERN MITCHELL...NORTHERN THOMAS...
COLQUITT...TIFT...BEN HILL AND SOUTHEASTERN WORTH COUNTIES THROUGH
800 AM EST...

At 628 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rochelle to near Doerun to 9 miles
southwest of Pelham. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tifton, Nashville, Moultrie, Adel, Pelham, Ashburn, Ocilla,
Fitzgerald, Sylvester, Camilla, Sparks, Enigma, Omega, Norman Park,
Lenox, Poulan, Doerun, Ty Ty, Alapaha, and Coolidge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM EST for south central
and southwestern Georgia.

&&

LAT...LON 3166 8300 3161 8306 3155 8306 3148 8311
      3146 8315 3140 8314 3135 8308 3106 8338
      3105 8351 3108 8357 3104 8357 3096 8438
      3098 8438 3135 8394 3181 8364 3181 8361
      3186 8360 3185 8318 3181 8313 3178 8299
TIME...MOT...LOC 1128Z 258DEG 34KT 3199 8343 3137 8386 3103 8426

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

58-REESE
Local storm report, Dec 29, 6:38 AM EST, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
638 AM EST Sun Dec 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     Tstm Wnd Gst     5 NE West Bay           30.35N 85.80W
12/29/2024  M58 MPH          Bay                FL   ASOS

            The Northwest Florida Beaches International
            Airport KECP recorded a measured wind gust
            of 50 knots or 58 mph at 5:26am CST.

&&

DR
Local storm report, Dec 29, 8:18 AM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
818 AM EST Sun Dec 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     Tstm Wnd Dmg     1 N Hinsons Crossroads  30.68N 85.84W
12/29/2024                   Washington         FL   911 Call Center

            Tree down at River Road and Steep Hollow
            Road.

&&

MW

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 2:37 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington98 min
Dec 29, 3:49 AM ESTSpecial Marine WarningTAE3 hr
Dec 29, 3:53 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington97 min
Dec 29, 4:34 AM ESTTornado WarningTAEWalton26 min
Dec 29, 4:51 AM ESTSpecial Marine WarningTAE114 min
Dec 29, 5:03 AM ESTTornado WarningTAEWalton, Washington27 min
Dec 29, 5:06 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Washington39 min
Dec 29, 5:48 AM ESTSpecial Weather StatementTAEBay, Calhoun, Jackson72 min
Dec 29, 6:06 AM ESTSevere Thunderstorm WarningTAEBay24 min
Dec 29, 6:08 AM ESTSpecial Marine WarningTAE2 hr
Dec 29, 6:25 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf50 min
Dec 29, 6:45 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson45 min
Dec 29, 6:49 AM ESTSevere Thunderstorm WarningTAEGulf26 min
Dec 29, 7:06 AM ESTSevere Thunderstorm WarningTAECalhoun, Franklin, Gulf, Liberty54 min
Dec 29, 7:17 AM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty43 min
Dec 29, 7:32 AM ESTTornado WarningTAELiberty43 min
Dec 29, 7:42 AM ESTSevere Thunderstorm WarningTAEFranklin, Gadsden, Leon, Liberty, Wakulla78 min
Dec 29, 7:48 AM ESTSpecial Marine WarningTAE87 min
Dec 29, 8:38 AM ESTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor67 min
Dec 29, 8:54 AM ESTTornado WarningTAEJefferson, Madison36 min
Dec 29, 9:01 AM ESTSpecial Marine WarningTAE89 min
Dec 29, 9:31 AM ESTSpecial Weather StatementTAEDixie, Lafayette, Madison29 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.